# SDR AWXA200401332

- Difficulty date: November 24, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 47,993 hours, 21,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6153
- Condition: Faulty
- Location: Zone 221
- Part time: 37,323 hours, 16,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EEL - DURING 8-DAY CHECK TEST OF EMERGENCY LIGHT SYSTEM FOUND THE LT FORWARD EMERGENCY POWER SUPPLY UNIT (10WL) INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (10WL) AND BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
